Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 153128, 10 pages
http://dx.doi.org/10.1155/2013/153128
Research Article

A New Class of Analytic Functions Defined by Using Salagean Operator

1Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 33516, Egypt
3Department of Mathematics, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 14 August 2012; Revised 6 November 2012; Accepted 12 November 2012

Academic Editor: Yaozhong Hu

Copyright © 2013 R. M. El-Ashwah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. S. Salagean, “Subclasses of univalent functions,” in Complex Analysis: Fifth Romanian-Finnish Seminar, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, UK, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  3. S.-H. Li and H. Tang, “Certain new classes of analytic functions defined by using the Salagean operator,” Bulletin of Mathematical Analysis and Applications, vol. 2, no. 4, pp. 62–75, 2010. View at Google Scholar · View at MathSciNet
  4. S. S. Eker and S. Owa, “Certain classes of analytic functions involving Salagean operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 1, pp. 12–22, 2009. View at Google Scholar · View at MathSciNet
  5. S. Shams, S. R. Kulkarni, and J. M. Jahangiri, “On a class of univalent functions defined by Ruschweyh derivatives,” Kyungpook Mathematical Journal, vol. 43, no. 4, pp. 579–585, 2003. View at Google Scholar · View at MathSciNet
  6. S. Shams, S. R. Kulkarni, and J. M. Jahangiri, “Classes of uniformly starlike and convex functions,” International Journal of Mathematics and Mathematical Sciences, no. 53, pp. 2959–2961, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. Janowski, “Some extremal problems for certain families of analytic functions,” Annales Polonici Mathematici, vol. 28, pp. 648–658, 1973. View at Google Scholar · View at MathSciNet
  8. K. S. Padmanabhan and M. S. Ganesan, “Convolutions of certain classes of univalent functions with negative coefficients,” Indian Journal of Pure and Applied Mathematics, vol. 19, no. 9, pp. 880–889, 1988. View at Google Scholar · View at MathSciNet
  9. T. Rosy and G. Murugusundaramoorthy, “Fractional calculus and their applications to certain subclass of uniformly convex functions,” Far East Journal of Mathematical Sciences, vol. 15, no. 2, pp. 231–242, 2004. View at Google Scholar · View at MathSciNet
  10. M. K. Aouf, “A subclass of uniformly convex functions with negative coefficients,” Mathematica, vol. 52, no. 2, pp. 99–111, 2010. View at Google Scholar · View at MathSciNet
  11. R. Bharati, R. Parvatham, and A. Swaminathan, “On subclasses of uniformly convex functions and corresponding class of starlike functions,” Tamkang Journal of Mathematics, vol. 28, no. 1, pp. 17–32, 1997. View at Google Scholar · View at MathSciNet
  12. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Google Scholar · View at MathSciNet
  13. M. K. Aouf, R. M. El-Ashwah, A. A. M. Hassan, and A. H. Hassan, “On subordination results for certain new classes of analytic functions defined by using Salagean operator,” Bulletin of Mathematical Analysis and Applications, vol. 4, no. 1, pp. 239–246, 2012. View at Google Scholar · View at MathSciNet
  14. J. E. Littlewood, “On inequalities in the theory of functions,” Proceedings of the London Mathematical Society, vol. 23, no. 1, pp. 481–519. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H. M. Srivastava and M. K. Aouf, “A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients I,” Journal of Mathematical Analysis and Applications, vol. 171, no. 1, pp. 1–13, 1992. View at Publisher · View at Google Scholar
  16. H. M. Srivastava and M. K. Aouf, “A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients, II,” Journal of Mathematical Analysis and Applications, vol. 192, no. 3, pp. 673–688, 1995. View at Publisher · View at Google Scholar
  17. H. M. Srivastava and S. Owa, “Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators, and certain subclasses of analytic functions,” Nagoya Mathematical Journal, vol. 106, pp. 1–28, 1987. View at Google Scholar · View at MathSciNet
  18. H. M. Srivastava and S. Owa, Univalent Functions, Fractional Calculus, and Their Applications, Halsted Press, Horwood Limited, Chichester, UK; John Wiley and Sons, New York, NY, USA, 1989. View at MathSciNet